# SDR SWIA200110199

- Difficulty date: September 22, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 35,258 hours, 43,121 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Proximity Sensor
- Condition: Failed
- Location: Elevator Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF WHEN WE BROUGHT THE POWER UP DUE TO TAKEOFF TRIM WARNING. TRIM CONFIRMED SET AT 4 IN THE GREEN BAND.REMOVED AND REPLACED LEFT TRIM PROXIMITY SENSOR.   OPS CHECK GOOD.   P/N:  ATG120TR
